# SDR DXTA2025100205172

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N963QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0416
- Aircraft time: 792 hours, 548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT FREEFALL OPEN. UNUSUALLY STRONG FORCE IS REQUIRED TO OPEN THE DOOR FROM INSIDE OR OUTSIDE.  UNUSUALLY STRONG FORCE IS REQUIRED TO MOVE THE DOOR HANDLE FROM THE OPEN OR CLOSED POSITION AS WELL. CORRECTIVE ACTION: PERFORMED CABIN DOOR HEALTH CHECK WITH NO DEFECTS NOTED. OPS CHECK GOOD. REFERENCE THE C680A AMM CHAP. 52-10-04
